# SDR A6WA2020011347103

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPB AT FS 621 STRG 14 OBLIQUE ANGLE IS CRACKED  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RPB OBLIQUE ANGLE AT FS 621 BSTRG 14
